Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Not able to conceive. Taking duphaston. Brownish bleeding. Need to take pregnancy test?

Hi Doc! I am trying to conceive for how many years but since my period is iregular my OB advise me to take Duphaston . I want to know why i got a brownish period for almost one week in a small volume . My OB advise me to take duphaston for 3 cycles and I m on my second cycle as of now. I did not undergo for a Ptest yet. Im little bit worried if this is normal or not. hope you could help in my case. Thank you very much.
Asked On : Thu, 9 Aug 2012
Answers:  2 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Diabetologist 's  Response
thanks for choosig hcm,
were you diagnosed to have pcod
if yes the reason that you are not geeting pregnancy is due to anovulation or oligo ovulation i.e no egg production or less production
if you are obese you may need to take metformin to your doctor about this
duphaston helps you to regularise your periods by causing withdrawl bleeding
and yes withdrawl bleeding may have all the features that you mentioned
if in case you concieve ,the same duphaston helps you to maintain pregnancy
and avoid miscarriage
it also helps in balancing hormonal levels
so your periods are normal
do not worry
pregnancy test may not be needed
if you still have doubt cAN take home pregnancy test
hope i answered your query
thank you
Answered: Thu, 9 Aug 2012
I find this answer helpful
OBGYN Dr. Shanti Vennam's  Response
Duphaston is a progesterone given in infertility as a supportive drug for luteal phase in IVF, to prevent preterm labor and treatment of recuurent pregnancy loss. Firstly, you did not mention when you had the spotting. Moreover, the cause of your irregular periods has to be established through investigations. It is common for intermittent spotting if breakthrough occurs during the course of hormonal treatment. You need not worry as your condition can be handled easily, but, I suggest you see a proper doctor who can assess your condition before prescribing any medication. Take care.
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor